Inhomogene Minima von Sternkörpern.

Edmund Hlawka

Monatshefte für Mathematik (1954)

  • Volume: 58, page 292-305
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hlawka, Edmund. "Inhomogene Minima von Sternkörpern.." Monatshefte für Mathematik 58 (1954): 292-305. <>.

author = {Hlawka, Edmund},
journal = {Monatshefte für Mathematik},
keywords = {minima of forms; star bodies},
pages = {292-305},
title = {Inhomogene Minima von Sternkörpern.},
url = {},
volume = {58},
year = {1954},

AU - Hlawka, Edmund
TI - Inhomogene Minima von Sternkörpern.
JO - Monatshefte für Mathematik
PY - 1954
VL - 58
SP - 292
EP - 305
KW - minima of forms; star bodies
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.